| Model Number |
6640004 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.Pre-op diagnosis of patient was spondylolisthesis, lumbar region- lumbar stenosis, lumbar radiculopathy.It was reported that, the ball tip of a ball-ended driver snapped off while the surgeon was attempting to tighten a set screw.There was uncertainty whether the ball tip remained encapsulated in the set screw within the patient or if it was removed by suction.Procedure/technique performed was oblique lumbar interbody fusion.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
H3: product analysis of part # 6640004; lot # nm20f068 the tip of the driver has sheared off material flow is consistent with overload.This is reusable driver it was not an out of box failure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.